# SDR CALA9700427

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN UPPER RIB CAP OF RT WING LEADING EDGE FS 340.  THE ANGLE WAS REMOVED, A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-10-2.
